# SDR SWAA010925

- Difficulty date: March 26, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 36,255 hours, 36,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 6556633
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED LIGHT ASSY PER MM.
